Nonlinear Polaritons in Anisotropic Superlattices

PENG, Q. Y., PEREIRA, Mauro, MANZKE, G. and HENNEBERGER, K. (1997). Nonlinear Polaritons in Anisotropic Superlattices. physica status solidi (a), 164 (1), 199-203.

Full text not available from this repository.
Official URL:<1...
Link to published version:: 10.1002/1521-396X(199711)164:1<199::AID-PSSA199>3.0.CO;2-1


In this paper, we present a dielectric theory for polaritons in semiconductor superlattices. The coherent optical field is classical, satisfying Maxwell's equations, while the carriers are treated fully quantum-mechanically. The dielectric function is obtained through the solutions of modified semiconductor Bloch equations for superlattices, described as an anisotropic medium. The equations combine the most relevant many-body and effective dimensionality effects. Numerical results are presented for GaAs/AlGaAs superlattices.

Item Type: Article
Research Institute, Centre or Group: Materials and Engineering Research Institute > Thin Films Research Centre > Electronic Materials and Sensors Research Group
Identification Number: 10.1002/1521-396X(199711)164:1<199::AID-PSSA199>3.0.CO;2-1
Depositing User: Helen Garner
Date Deposited: 18 Nov 2014 16:20
Last Modified: 18 Nov 2014 16:20

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics